# SDR F3LA2011052300647

- Difficulty date: May 17, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N943FR
- Make and model: Airbus A319-112
- Aircraft serial: 2518
- Aircraft time: 23,171 hours, 9,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D534721722500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE NR 33820; CABIN FLOOR SUPPORT FRAME 67-69, -Y1292 HAS CORROSION.  REMOVED AND REPLACED FLOORBEAM IAW SRM 53-00-14, FIG 102 ALSO SRM 51-42-11 PARA 5 A, D AND 6 B 1-8.
